| Model Number |
MICL13.7 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); No Code Available (3191)
| Date of Event |
04/14/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: the lens was returned in liquid in the vial.Visual inspection of the returned product found a piece of one haptic torn off and missing.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.7mm micl13.7 implantable collamer lens, -7.0 diopter, in the patient's right eye (od), on (b)(6) 2017.The lens was explanted on (b)(6) 2017 due to excessive vaulting, closed angle and shallow anterior chamber.The pressure was 34mmhg but was brought down to normal with diamox.The lens was exchanged for a shorter lens.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Work order search: no similar claims were reported for units within the same lot.(b)(4).